Chronic strongyloidiasis with recurrent asthma exacerbations and steroid-associated 'hives'.
Аннотация
A 74-year-old man experienced worsening asthma for several years. Oral steroids were required on multiple occasions for asthma treatment. During his steroid courses, he developed a hive-like rash, which would resolve after completion of each steroid course. He was from Romania, and had lived in the USA for many years. Laboratory testing had shown eosinophilia. He was eventually diagnosed with strongyloidiasis by serology. Treatment with ivermectin led to marked improvement but not resolution of his long-term asthma. His hive-like rash, which was likely larva currens, did not recur with a subsequent steroid course. Improved recognition of strongyloidiasis, particularly in steroid-treated patients, is needed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.